Ideal version of Ramsey's theorem

Rafał Filipów , Nikodem Mrożek , Ireneusz Recław , Piotr Szuca

Abstract

n/a
Author Rafał Filipów (FMPI / IM)
Rafał Filipów,,
- Institute of Mathematics
, Nikodem Mrożek (FMPI / IM)
Nikodem Mrożek,,
- Institute of Mathematics
, Ireneusz Recław (FMPI / II)
Ireneusz Recław,,
- Institute of Informatics
, Piotr Szuca (FMPI / IM)
Piotr Szuca,,
- Institute of Mathematics
Journal seriesCzechoslovak Mathematical Journal, ISSN 0011-4642, (A 15 pkt)
Issue year2011
Vol61
No2
Pages289-308
Keywords in Englishideal of subsets of natural numbers, Bolzano-Weierstrass theorem, Bolzano- Weierstrass property, ideal convergence, statistical density, statistical convergence, subsequence, monotone sequence, Ramsey's theorem
DOIDOI:10.1007/s10587-011-0073-3
URL http://link.springer.com/article/10.1007%2Fs10587-011-0073-3
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2011 = 0.262 (2) - 2011=0.285 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back